# SDR SWAA2016080254417

- Difficulty date: July 27, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 19,713 hours, 11,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EMERGENCY LIGHT BROKEN.  R & R THE EMERGENCY LIGHT IAW MM.
